Need advice ladies

I have been receiving the injections since March this year and started the HRT in July. I really don't want to take the HRT but my gyno said that he wont prescribe the injections unless I take it because I am 43yrs. He said I am too young to go without HRT. I, and my body can deal with the side effects of the injections better than the side effects of the HRT. I find since taking the HRT I have backache, spots, pelvic ache, weight gain, thrush etc. I am so fed up I am seriously thinking of just not receiving any meds and trying to go it alone again. I have had endo for 7ish years, I have had pills, painkillers, laser treatment and injections over the years. Any advice would be appreciated please ladies.


Last edited by

2 Replies

  • Hi! I'm in a similar position. I've had 4 injections so far (all monthly ones). Unfortunately the treatment isn't working for me and I also feel worse with the HRT. The consultant changed my HRT after 2 months but it made things even worse. I'm 35 and was told that the HRT was needed to protect my bones and heart. I've only 2 weeks remaining of my current injection and then I'm back into hospital for my second lap. I know the consultant won't be happy but I've stopped taking the HRT. I feel I can manage the side effects of the injections better without the medication. Good luck and let me know how you get on x

  • Thanks for getting back to me. Just don't know what to do about it all.


You may also like...